RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1979, Volume 34, Issue 6(210), Pages 199–202 (Mi umn4183)  

International Topology Conference
Short Communications

Continuous images of dense subspaces of topological products

M. G. Tkachenko


Full text: PDF file (311 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1979, 34:6, 241–245

Bibliographic databases:

MSC: 54B05, 54A25, 54C05, 54B10, 54B15

Citation: M. G. Tkachenko, “Continuous images of dense subspaces of topological products”, Uspekhi Mat. Nauk, 34:6(210) (1979), 199–202; Russian Math. Surveys, 34:6 (1979), 241–245

Citation in format AMSBIB
\Bibitem{Tka79}
\by M.~G.~Tkachenko
\paper Continuous images of~dense subspaces of~topological products
\jour Uspekhi Mat. Nauk
\yr 1979
\vol 34
\issue 6(210)
\pages 199--202
\mathnet{http://mi.mathnet.ru/umn4183}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=562841}
\zmath{https://zbmath.org/?q=an:0425.54002|0446.54008}
\transl
\jour Russian Math. Surveys
\yr 1979
\vol 34
\issue 6
\pages 241--245
\crossref{https://doi.org/10.1070/RM1979v034n06ABEH003352}


Linking options:
  • http://mi.mathnet.ru/eng/umn4183
  • http://mi.mathnet.ru/eng/umn/v34/i6/p199

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:151
    Full text:71
    References:23
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020